Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 286, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 5:54 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 5:54 PM CDT (22:54 UTC)
- Expired
- Jul 30, 2013, 6:45 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brown County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:00 PM CDT | HAIL 1.25 | 8 W Springview, NE | |
| Jul 30, 6:18 PM CDT | HAIL 1.75 | 10 Ne Ainsworth, NE | WINDOW BROKEN OUT OF A HOME...STONES AS LARGE AS GOLF BALLS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KLBF 302254
SVRLBF
NEC017-103-149-302345-
/O.NEW.KLBF.SV.W.0286.130730T2254Z-130730T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 645 PM CDT
* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
SPRINGVIEW...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...AINSWORTH...BASSETT...JOHNSTOWN...LONG PINE...ROSE...
MEADVILLE...BOBCAT STATE WILDLIFE MANAGEMENT AREA...ANTELOPE
PEAK...THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...KELLER PARK
STATE RECREATION AREA...PINE GLEN STATE WILDLIFE REFUGE...MOON
LAKE...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...HOFELD LAKE...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...JONES LAKE...RAVEN...
KOSHOPAH AND TWIN LAKES STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 225 AND 265.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4243 9924 4209 9924 4209 10017 4243 10016
4244 10018 4285 10020 4292 9981
TIME...MOT...LOC 2254Z 322DEG 32KT 4276 9994
HAIL...1.25IN
WIND...60MPH
$$
POWER2 follow-up statements
692
WWUS53 KLBF 302317
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT TUE JUL 30 2013
NEC103-302327-
/O.CAN.KLBF.SV.W.0286.000000T0000Z-130730T2345Z/
KEYA PAHA NE-
617 PM CDT TUE JUL 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEYA PAHA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4275 9982 4274 9978 4274 9973 4273 9972
4272 9959 4243 9924 4209 9924 4209 10016
4243 10016 4244 10018 4279 10019
TIME...MOT...LOC 2317Z 323DEG 21KT 4265 9983
$$
NEC017-149-302345-
/O.CON.KLBF.SV.W.0286.000000T0000Z-130730T2345Z/
BROWN NE-ROCK NE-
617 PM CDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK AND BROWN
COUNTIES UNTIL 645 PM CDT...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
AINSWORTH...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...LONG PINE...ROSE...KELLER PARK STATE RECREATION
AREA...PINE GLEN STATE WILDLIFE REFUGE...MOON LAKE...HOFELD LAKE...
JONES LAKE...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...RAVEN...PONY
LAKE...JOHNSONS CORNER...SYBRANT...DUFF...LONG LAKE STATE WILDLIFE
MANAGEMENT AREA...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AND
KOSHOPAH.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 225 AND 265.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4275 9982 4274 9978 4274 9973 4273 9972
4272 9959 4243 9924 4209 9924 4209 10016
4243 10016 4244 10018 4279 10019
TIME...MOT...LOC 2317Z 323DEG 21KT 4265 9983
HAIL...1.00IN
WIND...60MPH
$$
POWER797
WWUS53 KLBF 302330
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT TUE JUL 30 2013
NEC017-149-302345-
/O.CON.KLBF.SV.W.0286.000000T0000Z-130730T2345Z/
BROWN NE-ROCK NE-
630 PM CDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK AND BROWN
COUNTIES UNTIL 645 PM CDT...
AT 626 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF AINSWORTH...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BASSETT...LONG PINE...ROSE...MOON LAKE...HOFELD LAKE...JONES LAKE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...RAVEN...PONY LAKE...
JOHNSONS CORNER...SYBRANT...DUFF...LONG LAKE STATE WILDLIFE
MANAGEMENT AREA...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AND
KOSHOPAH.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 225 AND 265.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4275 9982 4274 9978 4274 9973 4273 9972
4272 9959 4243 9924 4209 9924 4209 10016
4243 10016 4244 10018 4279 10019
TIME...MOT...LOC 2330Z 323DEG 21KT 4259 9977
HAIL...1.75IN
WIND...<50MPH
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:21 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 30, 3:21 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 321 PM CDT TUE JUL 30 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP. FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES. TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST. SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S. MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY. HIGHS MAINLY IN THE MID 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1255 PM CDT TUE JUL 30 2013 HAVE ADDED VCTS IN THE VTN TAF BASED ON THE IDEA OF BETTER CONVECTIVE COVERAGE ACROSS NC NEBRASKA THIS AFTERNOON AND EVENING. CONFIDENCE ON COVERAGE FURTHER SOUTH IS NOT AS GOOD AND THEREFORE LEFT OUT OF THE LBF TAF. OTHERWISE HAVE GONE WITH MAINLY IFR CONDITIONS THROUGH THE PERIOD...THOUGH SOME CONCERN ABOUT A REDEVELOPMENT OF LOW CLOUDS AND/OR FOG AFTER 09Z TONIGHT. THINK BETTER CHANCES FOR THIS WOULD BE EAST OF VTN TAF SITE SINCE A SHIFT TO A NORTHERLY WIND SHOULD OCCUR BEFORE ONSET...BUT MAY HAVE TO BE INTRODUCED INTO THE LBF TAF WITH LATER FCSTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...POWER LONG TERM...ROBERG AVIATION...JWS
Hazardous weather outlook, Jul 30, 3:47 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT TUE JUL 30 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-312100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 347 PM CDT TUE JUL 30 2013 /247 PM MDT TUE JUL 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM CHAPPELL TO MERRIMAN AND MOVE EAST THROUGH THE WESTERN NEBRASKA SANDHILLS. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN NEBRASKA...MAINLY NORTH OF A LINE FROM OGALLALA TO NORTH PLATTE TO ONEILL. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTHERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Local storm report, Jul 30, 4:31 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 20 NNW WHITMAN 42.31N 101.69W
07/30/2013 E1.00 INCH CHERRY NE PUBLIC
&&
MPOWERLocal storm report, Jul 30, 4:36 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 20 N WHITMAN 42.33N 101.54W
07/30/2013 E1.00 INCH CHERRY NE PUBLIC
&&
MPOWERSpecial weather statement, Jul 30, 4:46 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT TUE JUL 30 2013 NEZ058-069-302230- CHASE NE-PERKINS NE- 346 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND NORTHWESTERN CHASE COUNTIES UNTIL 430 PM MDT... AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VENANGO...OR 17 MILES SOUTHEAST OF JULESBURG...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VENANGO... BRANDON... LAMAR... CHASE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 62. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KECK
Local storm report, Jul 30, 4:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 8 SE MERRIMAN 42.84N 101.59W
07/30/2013 E60 MPH CHERRY NE PUBLIC
&&
MARTINSpecial weather statement, Jul 30, 5:17 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 517 PM CDT TUE JUL 30 2013 NEZ024-094-302245- HOOKER NE-WESTERN CHERRY NE- 417 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN HOOKER COUNTIES UNTIL 445 PM MDT... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MULLEN... KELSO... HIGHWAY 97 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 195. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 54 AND 76. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Local storm report, Jul 30, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 28 S CODY 42.53N 101.25W
07/30/2013 E70 MPH CHERRY NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:31 AM CDT | Dense Fog Advisory | LBF | Chase, Custer, Frontier, Hayes, Lincoln | 8 hr |
| Jul 30, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jul 30, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 30, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| Jul 30, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 58 min |
| Jul 30, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| Jul 30, 5:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 30, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jul 30, 6:15 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 45 min |
| Jul 30, 6:35 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 40 min |
| Jul 30, 6:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.